MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1231-40Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that from (b)(6) 2023 the battery voltage was at 1.4 years and then had reached elective replacement indicator (eri) in jun 2023.A sudden eri was noted.The device was explanted.The patient was fine with no adverse health consequences.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.Interrogation of the device revealed the device was at elective replacement indicator (eri) when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.

Brand Name
FORTIFY VR, U1.6 SJ4 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18651028
Report Number2017865-2024-03839
Device Sequence Number17938904
Product Code NVZ
UDI-Device Identifier05414734504348
UDI-Public05414734504348
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model NumberCD1231-40Q
Device Lot Number3302962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight43 KG